# SDR HALA20231013222

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 10,614 hours, 2,259 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-AIR PACK 2 REGUL FAULT. REMOVED AND REPLACED AIR PACK 2 FLOW CONTROL VALVE PER AMM 21-51-51. OPS CHECK GOOD. A/C OK FOR SERVICE
